About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 309420, 4 pages
http://dx.doi.org/10.1155/2014/309420
Research Article

Application of the Homotopy Analysis Method for Solving the Variable Coefficient KdV-Burgers Equation

Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 22 January 2014; Accepted 21 February 2014; Published 27 March 2014

Academic Editor: Baojian Hong

Copyright © 2014 Dianchen Lu and Jie Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dianchen Lu and Jie Liu, “Application of the Homotopy Analysis Method for Solving the Variable Coefficient KdV-Burgers Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 309420, 4 pages, 2014. doi:10.1155/2014/309420